View Single Post
Old 02-04-2008, 01:25 AM   #3
Travis from MN Travis from MN is offline
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: St Cloud, MN
Posts: 1,226
Travis from MN HB UserTravis from MN HB UserTravis from MN HB User
Re: FDA Warning re AED's

I was slightly shocked when I found the FDA text for a medication (name not being mentioned) my Dr suggested, but never put me on. It (the full medication print-up) even had the "waiver form" along with so the doctor, and pharmaceutical company are not at fault for the potential known side effects of this AED cannot be held against the clinic, doctor, pharmacy, or the maker of the medication.

The three page bold warning on the front did slightly put me off. After reading all twenty some pages and now being bug-eyed half in fear about the known problems, the other was why in tarnation would my Doc change me to a last resort med. I ended up calling my prior neurologist and thankfully he concurred with me that it was NOT the medication for my situation.

I noted they added one to Tegretol last year or sometime before that was not there last I checked... just like saying you *may* find water to fill a cup on Mars if you look hard enough. That was the risk factor for the warning; but I guess Legal must have advised them to be careful.

--Travis